Advanced Search
Article Contents
Article Contents

On small perturbation of four-dimensional quasi-periodic system with degenerate equilibrium point

Abstract Related Papers Cited by
  • This paper focuses on quasi-periodic perturbation of four dimensional nonlinear quasi-periodic system. Using the KAM method, the perturbed system can be reduced to a suitable normal form with zero as equilibrium point by a quasi-periodic transformation. Hence, the perturbed system has a quasi-periodic solution near the equilibrium point.
    Mathematics Subject Classification: Primary: 34C20; Secondary: 34D10.


    \begin{equation} \\ \end{equation}
  • [1]

    N. N. Bogoljubov, Y. A. Mitropolskii and A. M. Samoilenko, Methods Of Accelerated Convergence In Nonlinear Mechanics, Springer, New York, 1976 (Russian original: Naukova Dumka, Kiev 1969).


    H. Her and J. You, Full measure reducibility for generic one-parameter family of quasiperiodic linear systems, J. Dynam. Differential Equations, 20 (2008), 831-866.doi: 10.1007/s10884-008-9113-6.


    A. Jorba and C. Simó, On quasi-periodic perturbations of elliptic equilibrium points, SIAM J. Math. Anal., 27 (1996), 1704-1737.doi: 10.1137/S0036141094276913.


    A. Jorba and C. Simó, On the reducibility of linear differential equations with quasiperiodic coefficients, J. Differential Equations, 98 (1992), 111-124.doi: 10.1016/0022-0396(92)90107-X.


    J. Moser, Convergent series expansion for quasi-periodic motions, Math. Ann., 169 (1967), 136-176.


    J. Xu, On Quasi-periodic perturbations of hyperbalic-type degeneate equilibrium point of a class of planar system, Discrete and Continous Dynamical Systems, 33 (2013), 2593-2619.doi: doi:10.3934/dcds.2013.33.2593.


    J. Xu, On small perturbation of two-dimensional quasi-periodic systems with hyperbolic-type degenerate equilibrium point, J. Differential Equations, 250 (2011), 551-571.doi: 10.1016/j.jde.2010.09.030.


    J. Xu, Persistence of Floquet invariant tori for a class of non-conservative dynamical systems, Proc. Amer. Math. Soc., 135 (2007), 805-814.doi: 10.1090/S0002-9939-06-08529-7.


    J. Xu and Q. Zheng, On the reducibility of linear differential equations with quasiperiodic coefficients which are degenerate, Proc. Amer. Math. Soc., 126 (1998), 1445-1451.doi: 10.1090/S0002-9939-98-04523-7.


    J. Xu and S. Jiang, Reducibility for a class of nonlinear quasi-periodic differential equations with degenerate equilibrium point under small perturbation, Ergodic Theory and Dynamical Systems, 31 (2011), 599-611.doi: 10.1017/S0143385709001114.

  • 加载中

Article Metrics

HTML views() PDF downloads(83) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint